# SDR 96ZZZX5286

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508FS
- Make and model: Beech H-18
- Aircraft serial: BA688
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Slipped
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT COULD NOT REDUCE POWER TO RT ENGINE DURING FLIGHT,  RT ENGINE WAS FEATHERED FOR LANDING.  INSPECTION REVEALED POWER CABLE ATTACH POINT AT FUEL CONTROL UNIT JAM NUT BACKED OFF ALLOWING THE CABLE TO SLIP.  TIGHTENED JAM NUT.  CHECKED RIGGING, OPS CHECK GOOD.
